MathSciNet Relay Station
MathSciNet bibliographic data
MR2568514 65L99 (34A25 34B10)
Geng, Fazhan; Cui, Minggen New method based on the HPM and RKHSM for solving forced Duffing equations with integral boundary conditions. J. Comput. Appl. Math. 233 (2009), no. 2, 165–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement